View More View Less
  • 1 Faculty of Natural Sciences University of Gjirokastra, Albania
  • | 2 Metcalf House, Delhi 110054, India
  • | 3 University of Delhi, Delhi 110007, India
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

This paper deals with a class of algebraic hyperstructures called ternary semihypergroups. In this paper, we introduce the notion of generalized quasi (bi)-hyperideals in ternary semihypergroups and study their structure. Some related properties of them are investigated. Several characterizations of ternary semihypergroups in terms of minimal generalized quasi(bi)-hyperideals are provided. Also, the n-left simple, m-right simple, (p, q)-lateral simple and (m, (p, q), n)-quasi-simple ternary semihypergroups are defined and investigated.

  • [1]

    Abramov, V., Kerner, R. and B. Le Roy, B., Hypersymmetry: a Z3-graded generalization of supersymmetry, J. Math. Phys., 38 (3 ), 16501669 (1997).

    • Search Google Scholar
    • Export Citation
  • [2]

    Cayley, A., On the theory of linear transformations,, Camb. Math. J., 4 (1 ) (1845).

  • [3]

    Corsini, P., Prolegomena of hypergroup theory, Second edition, Aviani editor, 1993.

  • [4]

    Corsini, P. and Leoreanu, V., Applications of hyperstructure theory, Advances in Mathematics, Kluwer Academic Publishers, Dordrecht, 2003.

    • Search Google Scholar
    • Export Citation
  • [5]

    Corsini, P., Shabir, M. and Mamood, T., Semisimple semihypergroups in terms of hyperideals and fuzzy hyperideals, Iranian J. Fuzzy Systems, Vol. 8, No. 1, (2011).

    • Search Google Scholar
    • Export Citation
  • [6]

    Daletskii, Y.L. and Takhtajan, L.A., Leibniz and Lie algebra structures for Nambu algebra. Lett. Math. Phys., 39 (2 ), 127141 (1997).

  • [7]

    Davvaz, B. and Leoreanu, V., Binary relations on ternary semihypergroups, Commun. Algebra, 38 (10 )(2010), 36213636.

  • [8]

    Davvaz, B., Dudek, W.A. and Vougiouklis, T., A Generalization of n-ary algebraic systems, Commun. Algebra, 37 (2009), 12481263.

  • [9]

    Davvaz, B., Dudek, W.A. and Mirvakili, S., Neutral elements, fundamental relations and n-ary hypersemigroups, Int. J. Algebra Comput., 19(4) (2009), 567583.

    • Search Google Scholar
    • Export Citation
  • [10]

    Davvaz, B. and Vougiouklis, T., n-Ary hypergroups, Iranian J. Science and Technology, Transaction A, 30 (A2) (2006), 165174.

  • [11]

    Davvaz, B., Dehghan Nezhad, A. and Heidari, M.M., Inheritance examples of algebraic hyperstructures, Inf. Sci., 224 (2013) 180187.

  • [12]

    Davvaz, B., Dehghan Nezhad, A. and Benvidi, A., Chemical hyperalgebra: Dismutation reactions, MATCH Commun. Math. Comput. Chem., 67 (2012), 5563.

    • Search Google Scholar
    • Export Citation
  • [13]

    Davvaz, B., Dehghan Nezhad, A. and Benvidi, A., Chain reactions as experimental examples of ternary algebraic hyperstructures, MATCH Commun. Math. Comput. Chem., 65 (2 ) (2011), 491499.

    • Search Google Scholar
    • Export Citation
  • [14]

    Davvaz, B. and Dehghan Nezhad, A., Dismutation reactions as experimental verifications of ternary algebraic hyperstructures, MATCH Commun. Math. Comput. Chem, 68 (2012), 551559.

    • Search Google Scholar
    • Export Citation
  • [15]

    Davvaz, B., Santilli, R. M. and Vougiouklis, T., Studies of multivalued hyperstructures for the characterization of matter-antimatter systems and their extension, Algebras Groups Geom., 28 (2011), 105116.

    • Search Google Scholar
    • Export Citation
  • [16]

    Dehghan Nezhad, A., Moosavi Nejad, S.M., Nadjafikhah, M. and Davvaz, B., A physical example of algebraic hyperstructures: Leptons, Indian J. Phys., 86(11) (2012) 10271032.

    • Search Google Scholar
    • Export Citation
  • [17]

    Davvaz, B. and Leoreanu-Fotea, V., Ternary hypergroups (A survey), Int. Journal of Algebraic Hyperstructures and its Applications, Vol. 1 (2014), No. 1, 2944.

    • Search Google Scholar
    • Export Citation
  • [18]

    Dixit, V.N. and Dewan, S., A note on quasi and bi-ideals in ternary semigroups, Int. J. Math. Math. Sci., Vol 18 (3 ) (1995), 501508.

  • [19]

    Dörnte, W., Unterschungen : uber einen verallgemeinerten Gruppenbegriff, Math. Z., 1929, V.29, 119.

  • [20]

    Dubey, M.K. and Anuradha , On (m, (p, q), n)-bi-ideals in ternary semirings, Lobachevskii J. Math., Vol. 33 (2 )(2012), 170174.

  • [21]

    Dubey, M.K. and Anuradha , On (m, (p, q), n)-quasi-ideals in ternary semirings, Int. J. Pure Applied Math., 73 (4 )(2011), 443450.

  • [22]

    Dudek, W.A., On divisibility in n-semigroups, Demonstratio Math., 13 (1980), 355367.

  • [23]

    Dudek, W.A. and Grozdzinska, I., On ideals in regular n-semigroups, Mat. Bilten, 3 (4 ) (1980), 2930.

  • [24]

    Ghadiri, M., Davvaz, B. and Nekouian, R., Hv-Semigroup structure on F2- offspring of a gene pool, Int. J. Biomath., 5 (4 ) (2012), 1250011 (13 pages).

    • Search Google Scholar
    • Export Citation
  • [25]

    Grzymala-Busse, J. W., Automorphisms of polyadic automata, J. Assoc. Comput. Mach., 16 (1969), 208219.

  • [26]

    Hila, K., Davvaz, B., and Naka, K., On quasi-hyperideals in semihypergroups, Commun. Algebra, 39 :11(2011), 41834194.

  • [27]

    Hila, K., Davvaz, B. and Naka, K., On hyperideal structure of ternary semihypergroups, Iranian J. Math. Sci. Informatics, Vol. 9, No. 1 (2014), 7895.

    • Search Google Scholar
    • Export Citation
  • [28]

    Hila, K. and Naka, K., Ternary semihypergroups characterized by fuzzy bihyperideals, Utilitas Mathematica, 102(2017), 299320.

  • [29]

    Hila, K., Naka, K., Leoreanu-Fotea, V. and Sadiku, S., Algebraic hyperstructure of soft sets associated to ternary semihypergroups, Italian J. Pure Appl. Math., 30 (2013), 349372.

    • Search Google Scholar
    • Export Citation
  • [30]

    Kapranov, M., Gelfand, I.M. and Zelevinskii, A., Discriminants, resultants and multidimensional determinants. Birkh: auser, Berlin (1994).

    • Search Google Scholar
    • Export Citation
  • [31]

    Kasner, E., An extension of the group concept, Bull. Amer. Math. Soc., 10 (1904) 290291.

  • [32]

    Kerner, R., Ternary algebraic structures and their applications in physics, Univ. P. & M. Curie preprint, Paris (2000) ArXiV math-ph/0011023.

    • Search Google Scholar
    • Export Citation
  • [33]

    Kerner, R., The cubic chessboard, Class. Quantum Grav., 14 (1A ), A203A225 (1997).

  • [34]

    Laywine, C.F. and Mullen, G.L., Discrete Mathematics Using Latin Squares, Wiley, New York 1998.

  • [35]

    Lehmer, D.H., A ternary analogue of abelian groups, Amer. J. Math., (1932), 329338.

  • [36]

    Leoreanu-Fotea, V. and Davvaz, B., n-hypergroups and binary relations, European J. Combinatorics, 29 (5 ) (2008) 12071218.

  • [37]

    Los, J., On the extending of models I, Fundamenta Mathematicae, 42 (1995), 3854.

  • [38]

    Marty, F., Sur une generalization de la notion de group, 8th Congres Math. Scandinaves, Stockholm, (1934), 4549.

  • [39]

    Naka, K. and Hila, K., Some properties of hyperideals in ternary semihypergroups, Mathematica Slovaca, 63 (2013), No. 3, 449468.

  • [40]

    Naka, K., Hila, K., On some special classes of hyperideals in ternary semihypergroups, Utilitas Mathematica, 98 (2015), 97112.

  • [41]

    Naka, K., Hila, K., On the structure of quasi-hyperideals and bi-hyperideals in ternary semihypergroups, Afr. Mat., 26 (2015), No. 7, 15731591.

    • Search Google Scholar
    • Export Citation
  • [42]

    Nikshych, D. and Vainerman, L., Finite quantum groupoids and their applications, Univ. California, Los Angeles 2000.

  • [43]

    Pojidaev, A.P., Enveloping algebras of Fillipov algebras, Comm. Algebra, 31 (2003) 883900.

  • [44]

    Santiago, M.L. and Sri Bala, S., Ternary semigroups, Semigroup Forum, 81 (2 ) (2010), 380388.

  • [45]

    Shabir, M. and Bashir, Sh., Prime ideals in ternary semigroups, Asian-European J. Math., 2(1) (2009), 141154.

  • [46]

    Shabir, M. and Bano, M., Prime bi-ideals in ternary semigroups, Quasigroups and Related Systems, 16(2008), 239256.

  • [47]

    Sioson, F. M., Ideal theory in ternary semigroups, Math. Japonica, 10 (1965), 6364.

  • [48]

    StojakoviČ, Z. and Dudek, W.A., Single identities for varieties equivalent to quadruple systems, Discrete Math. 183 (1998), 277284.

  • [49]

    Takhtajan, L., On foundation of the generalized Nambu mechanics. Comm. Math. Phys., 160(2), 295315 (1994).

  • [50]

    Yaqoob, N., Aslam, M. and Hila, K., Rough fuzzy hyperideals in ternary semihypergroups, Adavances in Fuzzy Systems, Vol. 2012, Article ID 595687, 9 pages, 2012.

    • Search Google Scholar
    • Export Citation
  • [51]

    Vainerman, L. and Kerner, R., On special classes of n-algebras, J. Math. Phys., 37(5), 25532565 (1996).

  • [52]

    Vougiouklis, T., Hyperstructures and their representations, Hadronic Press, Florida, 1994.

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription Information Online subsscription: 672 EUR / 840 USD
Print + online subscription: 760 EUR / 948 USD
Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Publication
Programme
2021 Volume 58
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)